Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the imaginary bicyclic biquadratic fields with class-number $2$
HTML articles powered by AMS MathViewer

by D. A. Buell, H. C. Williams and K. S. Williams PDF
Math. Comp. 31 (1977), 1034-1042 Request permission

Abstract:

Assuming that the list of imaginary quadratic number fields of class-number 4 is complete, a determination is made of all imaginary bicyclic biquadratic number fields of class-number 2.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 12A30, 12A50
  • Retrieve articles in all journals with MSC: 12A30, 12A50
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Math. Comp. 31 (1977), 1034-1042
  • MSC: Primary 12A30; Secondary 12A50
  • DOI: https://doi.org/10.1090/S0025-5718-1977-0441914-1
  • MathSciNet review: 0441914